Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 35, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Nov 18, 2015, 11:23 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Nov 22, 2015, 6:00 AM CST. It was in force for 28 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 11:23 AM CST (17:23 UTC)
- In effect from
- Nov 22, 2015, 6:00 AM CST
- Expired
- Nov 23, 2015, 9:43 AM CST
- In force
- 28 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 19.87 ft at Nov 23, 2015, 8:00 AM CST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
947 WGUS84 KMOB 181723 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1123 AM CST WED NOV 18 2015 .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-191723- /O.NEW.KMOB.FL.W.0035.151122T1200Z-000000T0000Z/ /LEKM6.1.ER.151122T1200Z.151124T0600Z.000000T0000Z.NO/ 1123 AM CST WED NOV 18 2015 * At 10AM Wednesday the stage was 10.8 feet. * Flood stage is 20 feet. * Forecast to rise above flood stage by Sunday morning and continue to rise near 23 feet by early Tuesday morning. Additional rises are possible thereafter. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
10 follow-up statements
018 WGUS84 KMOB 190144 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 744 PM CST WED NOV 18 2015 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-200144- /O.EXT.KMOB.FL.W.0035.151121T1200Z-000000T0000Z/ /LEKM6.1.ER.151121T1200Z.151124T0000Z.000000T0000Z.NO/ 744 PM CST WED NOV 18 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From Saturday morning until further notice. * At 7 PM Wednesday the stage was 11.3 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by Saturday morning and continue to rise near 23 feet by Monday evening. Additional rises are possible thereafter. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
588 WGUS84 KMOB 191526 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 926 AM CST THU NOV 19 2015 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-201526- /O.EXT.KMOB.FL.W.0035.151122T0900Z-151123T1500Z/ /LEKM6.1.ER.151122T0900Z.151122T1200Z.151123T0900Z.NO/ 926 AM CST THU NOV 19 2015 ...FLOOD WARNING EXTENDED until Monday morning...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From Sunday morning until Monday morning. * At 8AM Thursday the stage was 12.8 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by Sunday morning and continue to rise near 20.1 feet by Sunday morning. The river will fall below flood stage by Monday morning. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
312 WGUS84 KMOB 200139 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 739 PM CST THU NOV 19 2015 ...The flood warning continues for the following river in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-210139- /O.EXT.KMOB.FL.W.0035.151122T1200Z-151123T1200Z/ /LEKM6.1.ER.151122T1200Z.151122T1800Z.151123T0600Z.NO/ 739 PM CST THU NOV 19 2015 ...FLOOD WARNING EXTENDED until Monday morning...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From Sunday morning until Monday morning. * At 7PM Thursday the stage was 15.2 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by Sunday morning and continue to rise near 20.1 feet by Sunday early afternoon. The river will fall below flood stage by Monday morning. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
524 WGUS84 KMOB 201440 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 840 AM CST FRI NOV 20 2015 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-211440- /O.EXT.KMOB.FL.W.0035.151122T1800Z-151123T0000Z/ /LEKM6.1.ER.151122T1800Z.151122T1800Z.151122T1800Z.NO/ 840 AM CST FRI NOV 20 2015 ...FLOOD WARNING EXTENDED until Sunday evening...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From Sunday early afternoon until Sunday evening. * At 8AM Friday the stage was 17.2 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by Sunday early afternoon and continue to rise near 20 feet by Sunday early afternoon. The river will fall below flood stage by Sunday evening. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
463 WGUS84 KMOB 210134 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 734 PM CST FRI NOV 20 2015 ...The flood warning continues for the following river in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-220134- /O.EXT.KMOB.FL.W.0035.151123T0000Z-151123T1200Z/ /LEKM6.1.ER.151123T0000Z.151123T0000Z.151123T0600Z.NO/ 734 PM CST FRI NOV 20 2015 ...FLOOD WARNING EXTENDED until Monday morning...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From Sunday evening until Monday morning. * At 7 PM Friday the stage was 18.3 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by Sunday evening. The river will fall below flood stage by Monday morning. * At 20 feet...Flooding of lowlands in the area will occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
761 WGUS84 KMOB 211522 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 922 AM CST SAT NOV 21 2015 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-221522- /O.EXT.KMOB.FL.W.0035.151123T0000Z-151123T1800Z/ /LEKM6.1.ER.151123T0000Z.151123T0000Z.151123T1200Z.NO/ 922 AM CST SAT NOV 21 2015 ...FLOOD WARNING EXTENDED until Monday afternoon...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From tomorrow evening until Monday afternoon. * At 8AM Saturday the stage was 19.1 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by tomorrow evening and continue to rise near 20 feet by tomorrow evening. The river will fall below flood stage by Monday afternoon. * At 20 feet, Flooding of lowlands in the area will occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
042 WGUS84 KMOB 220250 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 850 PM CST SAT NOV 21 2015 ...The flood warning continues for the following river in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-230250- /O.EXT.KMOB.FL.W.0035.151123T0600Z-151123T1800Z/ /LEKM6.1.ER.151123T0600Z.151123T0600Z.151123T1200Z.NO/ 850 PM CST SAT NOV 21 2015 ...FLOOD WARNING EXTENDED until Monday afternoon...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From early Monday morning until Monday afternoon. * At 8PM Saturday the stage was 19.5 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast to rise above flood stage by early Monday morning and continue to rise near 20.0 feet by early Monday morning. The river will fall below flood stage by early Monday afternoon. * At 20.0 feet, Flooding of lowlands in the area will occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
851 WGUS84 KMOB 221604 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1004 AM CST SUN NOV 22 2015 ...The flood warning continues for the following rivers in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-231604- /O.EXT.KMOB.FL.W.0035.151123T0600Z-151124T0000Z/ /LEKM6.1.ER.151123T0600Z.151123T1200Z.151123T1800Z.NO/ 1004 AM CST SUN NOV 22 2015 ...FLOOD WARNING EXTENDED until Monday evening...The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From after midnight tomorrow until Monday evening. * At 9AM Sunday the stage was 19.8 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast to rise above flood stage by after midnight tomorrow and continue to rise near 20.1 feet by tomorrow morning. The river will fall below flood stage by Monday evening. * At 20 feet...Flooding of lowlands in the area will occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
438 WGUS84 KMOB 230155 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 755 PM CST SUN NOV 22 2015 ...The flood warning continues for the following river in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-240000- /O.CON.KMOB.FL.W.0035.151123T0600Z-151124T0000Z/ /LEKM6.1.ER.151123T0600Z.151123T0600Z.151123T1800Z.NO/ 755 PM CST SUN NOV 22 2015 The FLOOD WARNING CONTINUES for the Chickasawhay At Leakesville * From after midnight tomorrow until Monday evening. * At 7PM Sunday the stage was 19.9 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast to rise to 20.0 feet after midnight tomorrow. The river will fall below flood stage by late afternoon Monday. * At 20.0 feet, Flooding of lowlands in the area will occur. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
932 WGUS84 KMOB 231543 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 943 AM CST MON NOV 23 2015 ...The flood warning is cancelled for the following river in Mississippi... Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && MSC039-041-153-231613- /O.CAN.KMOB.FL.W.0035.000000T0000Z-151124T0000Z/ /LEKM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 943 AM CST MON NOV 23 2015 The FLOOD WARNING is CANCELLED for The Chickasawhay At Leakesville * until this evening. * At 9 AM Monday the stage was 19.9 feet. * Flood stage is 20 feet. && LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873 3100 8875 3110 8858 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 9:26 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 18, 9:26 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CST WED NOV 18 2015
.DISCUSSION...SEE UPDATED INFORMATION BELOW.
&&
.UPDATE...NEW TORNADO WATCH IN EFFECT FOR MOST OF SOUTHWEST ALABAMA...
ALL OF THE WESTERN FLORIDA PANHANDLE AND ADJACENT COASTAL WATERS
THROUGH 4PM THIS AFTERNOON. UPDATED ZONES ACCORDINGLY. LEADING EDGE
OF AREA OF PRECIPITATION CURRENTLY EXTENDS FROM JUST WEST OF CAMDEN
IN WILCOX COUNTY SOUTHWEST TO MOBILE. STORMS ALONG THE LEADING EDGE
OF THE PRECIPITATION HAVE THE POTENTIAL TO BE SEVERE...WITH BRIEF
TORNADOES ALSO POSSIBLE. MORE ISOLATED CONVECTION DEVELOPING AND
MOVING NORTH ACROSS THE AREA IN ADVANCE OF THE PRIMARY LINE OF STORMS
WILL ALSO HAVE THE POTENTIAL TO PRODUCE A BRIEF TORNADO.
PRECIPITATION WILL BE ENDING FROM WEST TO EAST ACROSS THE REGION
LATER TODAY AS THE FRONT MOVES EAST...AND ALSO THE STRONG AND GUSTY
ONSHORE WINDS WILL DIMINISH SOMEWHAT BEHIND THE FRONT AND BECOME MORE
WESTERLY. WIND ADVISORY MAY HAVE TO BE EXTENDED A LITTLE LATER INTO
THE AFTERNOON FOR AREAS EAST OF THE FRONTAL LOCATION...WILL MONITOR
THIS. 12/DS
&&
.MARINE...JUST UPDATED COASTAL WATERS TO INCLUDE TORNADO WATCH 552
THROUGH 4 PM FOR THE NEAR SHORE AND BAYS. SCA'S CONTINUE FOR ALL OF
THE MARINE AREA THROUGH NOON TODAY...LIKELY WILL HAVE TO BE EXTENDED
FOR REMAINDER OF THE AFTERNOON FOR PORTIONS OF THE MARINE
AREA...ESPECIALLY GULF WATERS (ESPECIALLY FOR SEAS...WHICH ARE STILL
RUNNING AROUND 9 FEET OFFSHORE. WILL ALSO HAVE TO MONITOR POTENTIAL
FOR HIGH SURF...RIP CURRENTS AND MINOR COASTAL FLOODING. WILL HAVE TO
MONITOR FOR POSSIBLE EXTENSIONS HERE TOO BASED ON TRENDS LATER THIS
MORNING. 12/DS
&&
.PREV DISCUSSION... /ISSUED 752 AM CST WED NOV 18 2015/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...PACKAGE UPDATED TO CLEAN UP HAZARDS FROM OUR MISSISSIPPI
COUNTIES AND CHOCTAW...ALABAMA AS THE SQUALL LINE MOVES OVER THE
MISSISSIPPI/ALABAMA STATE LINE.
/16
PREV DISCUSSION... /ISSUED 524 AM CST WED NOV 18 2015/
.LOCALLY HEAVY RAIN AND A FEW STRONG TO SEVERE THUNDERSTORMS WILL
IMPACT THE REGION TODAY...
NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A VIGOROUS UPPER LEVEL
LOW CONTINUES TO LIFT NORTHEASTWARD ACROSS EASTERN PORTIONS OF KS
AND TOWARD THE MISSOURI VALLEY/UPPER MIDWESTERN STATES EARLY THIS
MORNING...WHILE SURFACE LOW PRESSURE WAS CENTERED IN THE VICINITY OF
NORTHERN IA. A SURFACE COLD FRONT TRAILED SOUTHWARD ACROSS SOUTHERN
IL...WESTERN TN...AND INTO EASTERN PORTIONS OF MS AS OF 09Z. THE
QLCS HAS SLOWLY BUT STEADILY PROGRESSED EASTWARD TO NEAR THE NORTH
CENTRAL MS/AL BORDER SOUTHWARD THROUGH EASTERN AND SOUTHERN MS AS OF
4 AM CST. SPC MESOSCALE ANALYSIS INDICATES 45-55 KNOTS OF EFFECTIVE
BULK SHEAR ALONG AND AHEAD OF THE LINE...WHILE 0-1 KM SRH VALUES
ALSO GENERALLY RANGE BETWEEN 250-350 M2/S2 ACROSS THE REGION ALONG
AND AHEAD OF THE LINE. LOCALIZED DAMAGING WIND GUSTS TO 60 MPH AND
ISOLATED TORNADO SPINUPS REMAIN POSSIBLE WITHIN THE LINE AS IT
GRADUALLY PUSHES EASTWARD THIS MORNING. WE WILL ALSO CLOSELY MONITOR
DISCRETE CELLS MOVING N/NW FROM THE NORTHERN GULF INTO THE NW FL
PANHANDLE AND SOUTHWEST AL IN ADVANCE OF THE LINE FOR POTENTIAL
DAMAGING WIND GUSTS AND ISOLATED TORNADOES THIS MORNING. TORNADO
WATCH 551 REMAINS IN EFFECT FOR WESTERN PORTIONS OF THE AREA UNTIL 9
AM CST.
NOT TOO MUCH CHANGE WITH REGARD TO OUR THINKING THROUGH THE REST OF
TODAY. THE LINE SHOULD PUSH THROUGH SOUTHEAST MS THROUGH AROUND 9-10
AM...ADJACENT SOUTHWEST AL BETWEEN 6 AM-NOON...AND EASTERN PORTIONS
OF THE CWFA BETWEEN NOON-6 PM. LOCALIZED DAMAGING WIND/ISOLATED
TORNADO THREAT SHOULD PERSIST ALONG THE LINE AND DISCRETE CELLS
AHEAD OF THE LINE...BUT SEVERE THREAT SHOULD DIMINISH FROM WEST TO
EAST ONCE THE LINE/FRONT PASSES. STORM TOTAL RAINFALL AMOUNTS UP TO
3 INCHES OVER SOUTHEAST MS AND 1-3 INCHES ACROSS THE REMAINDER OF
THE REGION ARE EXPECTED. WILL MAINTAIN THE FLASH FLOOD WATCH UNTIL
NOON OVER SOUTHEAST MS...BUT THINK THE FLOODING THREAT WILL BE MORE
LIMITED FARTHER EAST. SOME MINOR COASTAL FLOODING REPORTS CAME IN
AROUND MOBILE BAY AT THE TIME OF HIGH TIDE EARLY THIS MORNING...AND
THINK ISOLATED SPOTS IN THE FORT PICKENS/WEST END OF DAUPHIN ISLAND
VICINITY MAY HAVE EXPERIENCED THE SAME...BUT THE OVERALL COASTAL
FLOOD THREAT SHOULD DIMINISH WITH THE OUTGOING TIDE THIS MORNING. WE
WILL MAINTAIN THE HIGH SURF/RIP CURRENT RISK TODAY. SHOWERS AND
STORMS MAY PERSIST OVER SOUTH CENTRAL AL AND THE NORTHWEST FL
PANHANDLE THROUGH MID TO LATE AFTERNOON BEFORE THE LINE FINALLY
EXITS TO OUR EAST EARLY TO MID EVENING. LEFT TEMPS AS IS FOR NOW DUE
TO TIME CONSTRAINTS WITH ONGOING WEATHER. TEMPS SHOULD DECREASE
FOLLOWING FRONTAL PASSAGE TODAY. MUCH COOLER TONIGHT WITH LOWS IN
THE MID 40S TO AROUND 50 WEST OF I-65 WITH MID 50S TO AROUND 60
EXPECTED TO ITS EAST. /21
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...SHORTWAVE ENERGY
ROTATES THROUGH AN UPPER TROUGH THAT HAS FORMED OVER THE EASTERN HALF
OF THE CONUS. THIS ENERGY PUSHES A SURFACE HIGH FROM OVER THE
CENTRAL PLAINS TO OVER THE MID-ATLANTIC SEABOARD. FOR THE FA...
THURSDAY THROUGH FRIDAY SEES A MAINLY DRIER AIRMASS MOVING OVER. THE
DIURNAL TEMP RANGE OPENS AS A RESULT...WITH OVERNIGHT LOWS AROUND
SEASONAL (MEANING 40S FOR MUCH OF THE FA)...WITH DAYTIME HIGHS A FEW
DEGREES ABOVE SEASONAL (LOW TO MID 70S).
/16
LONG TERM /SATURDAY THROUGH TUESDAY/...SATURDAY THROUGH SATURDAY
NIGHT...SEVERAL STRONGER PIECES OF SHORTWAVE ENERGY MOVE THROUGH THE
EASTERN CONUS UPPER TROUGH...PUSHING A MODERATE RE-ENFORCING FRONT
ACROSS THE FA. GUIDANCE HAS BEEN GENERALLY ADVERTISING THIS FRONT
BEING A DRY ONE...AND WITH NO MOISTURE RETURN AHEAD OF IT...AM
KEEPING THIS WAY. TEMPS SATURDAY ARE EXPECTED TO BE A BIT ABOVE
SEASONAL...WITH OVERNIGHT LOWS RANGING FROM SEVERAL DEGREES BELOW
SEASONAL NORTHWEST TO SEVERAL DEGREES ABOVE SOUTHEAST...WHERE THE
COOLER AIR HAS NOT QUITE REACHED.
SUNDAY THROUGH MONDAY...THERE CONTINUES TO BE SOME RUN TO RUN
INCONSISTENCY IN HOW COLD THE AIRMASS THAT FINALLY SETTLES OVER THE
AREA. 12Z RUNS HAVE BEEN GENERALLY 5 TO 8 DEGREE WARMER THAN THE 00Z
RUNS...WITH BOTH THE GFS AND ECMWF EXHIBITING THIS VACILLATION. THE ENSEMBLE
MEANS OF BOTH 00Z MODELS HAVE BEEN CONSISTENTLY SEVERAL DEGREES ABOVE
THEIR RESPECTIVE OPERATION RUNS...SO HAVE LEANED TOWARDS THE WARMER
12Z RUNS FOR THE FINAL NUMBERS. WITH THE 00Z RUNS ADVERTISING TEMPS
DROPPING TO AROUND FREEZING AS FAR SOUTH AS THE I10 CORRIDOR...WHILST
THE 12Z RUNS KEEP THE FREEZING TEMPS WELL NORTH OF THE HIGHWAY 84
CORRIDOR. WILL KEEP AN EYE ON THIS...AND ANY POSSIBLE...MAINLY
AGRICULTURAL...ISSUES THAT MAY RESULT FOR THE FA.
MONDAY NIGHT THROUGH TUESDAY...AN UPPER RIDGE BEGINS TO BUILD NORTH
OVER THE MISS RIVER VALLEY FROM AN UPPER HIGH OVER THE GULF OF MEX.
INCREASING SUBSIDENCE FROM THIS UPPER RIDGE BEGINS TO MODERATE TEMPS
UPWARD INTO MID WEEK AS A RESULT.
/16
MARINE...A STRONG ONSHORE FLOW WILL CONTINUE THROUGH AROUND MIDDAY
AHEAD OF AN APPROACHING COLD FRONT...WITH SEAS BETWEEN 7-11 FT. THE
COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA THIS AFTERNOON
AND EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS CAN BE
EXPECTED ALONG AND AHEAD OF THE FRONT TODAY. A MODERATE TO OFFSHORE
FLOW WILL DEVELOP IN THE WAKE OF THE FRONT ON THURSDAY INTO FRIDAY.
ANOTHER REINFORCING COLD FRONT WILL LIKELY BRING STRONGER NORTHERLY
WINDS BY LATE IN THE WEEKEND.
AVIATION...
12Z ISSUANCE...MVFR CIGS/VISBYS WILL SEE TEMPORARY DROPS INTO IFR
LEVELS AS A SQUALL LINE MOVES SLOWLY EAST ACROSS THE FA THROUGH
TODAY AHEAD OF A COLD FRONT. POST FRONTAL...AM EXPECTING SKIES TO
CLEAR OVERNIGHT...WITH NO POST FRONTAL... WRAP AROUND STRATUS
INDICATED.
/16
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL NOON CST TODAY FOR ALZ051>060-261>266.
HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ265-266.
COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR ALZ265-266.
FL...WIND ADVISORY UNTIL NOON CST TODAY FOR FLZ201>206.
HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
206.
COASTAL FLOOD ADVISORY UNTIL NOON CST TODAY FOR FLZ202-204-206.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ630>635-650-655-
670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 18, 8:09 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 809 AM CST WED NOV 18 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-191415- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 809 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS TO WIDESPREAD SHOWERS AND STORMS WILL CONTINUE TO MOVE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. THE BEST CHANCE OF STORMS ACROSS SOUTHWEST ALABAMA WILL BE UNTIL AROUND NOON...WHILE A LINE MAY REDEVELOP ACROSS SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE LATE THIS MORNING AND PERSIST INTO THIS AFTERNOON. A FEW SEVERE STORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ACROSS SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. LOCALLY HEAVY RAIN COULD PRODUCE MINOR FLOODING OF URBAN AND LOW LYING AREAS TODAY. GUSTY SOUTHEAST TO SOUTH WINDS WILL PERSIST ACROSS SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THIS MORNING AHEAD OF A COLD FRONT. FREQUENT GUSTS OF 30 TO 35 MPH ARE EXPECTED. HIGH SURF AND A HIGH RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY. THE HIGH SURF COULD RESULT IN SOME MINOR BEACH EROSION AND MINOR FLOODING ALONG THE COAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS LIKELY TODAY. GMZ630>635-650-655-670-675-191415- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 809 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG ONSHORE FLOW...ROUGH WAVES...AND HIGH SEAS OFFSHORE WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH MIDDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AHEAD OF AN APPROACHING COLD FRONT TODAY. STRONG GUSTY WINDS...HEAVY RAIN AND ISOLATED WATERSPOUTS ARE POSSIBLE ALONG THE LINE OF STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE LATE THIS WEEKEND AS ANOTHER COLD FRONT MOVES THROUGH.
In the hours before
Special weather statement, Nov 18, 8:35 AM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
835 AM CST WED NOV 18 2015
ALZ060-181530-
COVINGTON AL-
835 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN
COVINGTON IN SOUTHCENTRAL ALABAMA UNTIL 930 AM CST...
AT 834 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FLORALA...
MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OPP... FLORALA... BABBIE...
LOCKHART... HORN HILL... ONYCHA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING COULD BE REQUIRED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3099 8637 3152 8631 3153 8630 3152 8628
3146 8628 3145 8626 3144 8626 3144 8619
3099 8619
TIME...MOT...LOC 1434Z 189DEG 27KT 3102 8626
BUTTSSpecial weather statement, Nov 18, 8:52 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
852 AM CST WED NOV 18 2015
ALZ056-057-181545-
BUTLER AL-CONECUH AL-
852 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...BUTLER
AND CONECUH IN SOUTHCENTRAL ALABAMA UNTIL 945 AM CST...
AT 849 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG INTERSTATE
65 IN CONECUH COUNTY. THE STRONGEST THUNDERSTORM WAS LOCATED NEAR
THE INTERSECTION OF I65 AND COUNTY ROAD 7...OR 14 MILES NORTH OF
EVERGREEN. THE THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE... EVERGREEN... GEORGIANA...
CASTLEBERRY... I65 AND AL 41... I65 AND CR 29...
I65 AND AL 83... I65 AND CR 7... I65 AND CR 6...
I65 AND AL 10... I65 AND US 84... I65 AND AL 185...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THESE STORMS MAY INTENSIFY...AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3126 8688 3126 8733 3171 8703 3175 8691
3190 8691 3196 8687 3196 8649
TIME...MOT...LOC 1449Z 205DEG 31KT 3163 8686
BUTTSSpecial weather statement, Nov 18, 8:57 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
857 AM CST WED NOV 18 2015
FLZ205-206-181600-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
857 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 1000 AM
CST...
AT 856 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...MOVING NORTH AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... FORT WALTON BEACH... MARY ESTHER...
OCEAN CITY... WRIGHT... BAKER...
LAUREL HILL... CINCO BAYOU...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3040 8669 3041 8666 3040 8674 3042 8680
3053 8680 3099 8670 3099 8639 3045 8658
3045 8659 3046 8659 3045 8660 3044 8659
3043 8661 3040 8660 3040 8665 3039 8661
3039 8668
TIME...MOT...LOC 1456Z 193DEG 30KT 3048 8670
BUTTSSpecial weather statement, Nov 18, 9:32 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST WED NOV 18 2015
ALZ058-060-181630-
CRENSHAW AL-COVINGTON AL-
932 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL ALABAMA
UNTIL 1030 AM CST...
AT 932 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
ONYCHA...OR 8 MILES NORTHEAST OF FLORALA...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
OPP... BRANTLEY... BABBIE...
HORN HILL... ONYCHA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3153 8620 3102 8619 3104 8637 3163 8634
3161 8615 3154 8614
TIME...MOT...LOC 1532Z 186DEG 25KT 3111 8626
BUTTSLocal storm report, Nov 18, 9:55 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
955 AM CST WED NOV 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM TSTM WND DMG MARY ESTHER 30.43N 86.64W
11/18/2015 OKALOOSA FL BROADCAST MEDIA
LARGE TREE DOWN IN NEIGHBORHOOD AND DAMAGE TO ROAD SIGNS
&&
SESpecial weather statement, Nov 18, 10:06 AM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CST WED NOV 18 2015
ALZ060-FLZ205-181700-
COVINGTON AL-OKALOOSA INLAND FL-
1006 AM CST WED NOV 18 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
COVINGTON IN SOUTHCENTRAL ALABAMA...AND INLAND OKALOOSA IN NORTHWEST
FLORIDA UNTIL 1100 AM CST...
AT 1005 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR LAUREL
HILL...OR 12 MILES WEST OF FLORALA...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA... OPP... BABBIE...
LAUREL HILL... RIVER FALLS... CAROLINA...
HEATH... SANFORD... HORN HILL...
GANTT... LIBERTYVILLE... ROSE HILL...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE
CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER
SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3141 8620 3087 8646 3093 8665 3152 8657
3150 8640 3145 8640 3149 8636 3149 8634
3148 8628 3146 8628 3145 8626 3144 8626
3144 8619
TIME...MOT...LOC 1605Z 198DEG 28KT 3098 8653
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:34 AM CST | Special Weather Statement | MOB | Stone | 56 min |
| Nov 18, 5:31 AM CST | Special Weather Statement | MOB | George, Greene, Perry, Stone | 59 min |
| Nov 18, 6:22 AM CST | Tornado Warning | MOB | Wayne | 23 min |
| Nov 18, 6:32 AM CST | Special Weather Statement | MOB | George, Greene | 58 min |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.